# SDR HEEA0011579

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 3452 · ATC Transponder System
- Part: Connector
- Part number: 066106200
- Condition: Dirty
- Location: Transponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT READ FROM UNIT BY TEST EQUIPMENT.  CLEANED REAR CONNECTOR AND UNIT FIRED UP.   REPLACED WEAK V301 PHOTO DETECTOR.  ALSO REPLACED INTERMITTENT FRONT SWITCH BOARD ASSEMBLY.  CLEANED SWITCH BOARD AND AJUSTED PULSE.  BENCH CHECK GOOD.
